# SDR C1HA200194008

- Difficulty date: February 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bearing
- Condition: Displaced
- Location: Flap Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE TAKEOFF WARNING HORN SOUNDED.  ABORTED T/O WITH NO BRAKING REQUIRED.  (REPEAT WRITE UP).  REPOSITIONED BEARING ON MICROSWITCH IAW 27-26-0.  ADJUSTED AND TEST OF T/O WARNING SYSTEM NORMAL.
